MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT SYSTEM

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT SYSTEM
Model Number VENUL14160
Medical Device Problem Codes Entrapment of Device (1212); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.(expiry date: 08/2022).
 
Event or Problem Description
It was reported that during stent placement procedure, catheter allegedly stuck on stent.It was further reported that the physician was able to remove catheter.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: the lot history record of this lot was reviewed with special attention to the manufacturing and inspection of this product, and the product was found to have met the specification prior to shipment.Investigation summary:the sample was returned for evaluation.The evaluation of the returned sample could not confirm an expansion issue.The silicone cushion was found in correct position; an indication for stent adhering to the inner catheter or system could not be found.Images demonstrating the stent adhering to the inner catheter were not provided which led to an inconclusive evaluation result.The investigation is inconclusive for the reported issue.A definite root cause for the reported event could not be determined.Labeling review: a review of the relevant instruction for use for this product was conducted.The instruction for use was found to address potential complications and adverse events such as incorrect positioning of the stent requiring further stenting or surgery, intimal injury, and malposition.H10: d4 (expiry date: 08/2022).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during stent placement procedure,catheter allegedly stuck on stent.It was further reported that the physician was able to remove catheter.There was no reported patient injury.

Brand Name
VENOVO VENOUS STENT SYSTEM
Common Device Name
VENOUS STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
MDR Report Key10910949
Report Number9681442-2020-20049
Device Sequence Number11592138
Product Code QAN
UDI-Device Identifier00801741103544
UDI-Public(01)00801741103544
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P180037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVENUL14160
Device Catalogue NumberVENUL14160
Device Lot NumberANEV4030
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2020
Initial Date Received by Manufacturer 10/30/2020
Supplement Date Received by Manufacturer01/29/2021
Initial Report FDA Received Date11/26/2020
Supplement Report FDA Received Date02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;